Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2015, 11:06 PM EDT for Caroline County, Talbot County, Maryland. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 11:06 PM EDT (03:06 UTC)
- Expired
- Jun 2, 2015, 12:00 AM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 46 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
085
WWUS81 KPHI 020306
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 PM EDT MON JUN 1 2015
DEZ002-003-MDZ015-019-020-020400-
KENT-INLAND SUSSEX-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
1106 PM EDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...
SOUTHWESTERN KENT...SOUTHEASTERN QUEEN ANNE'S...TALBOT AND CAROLINE
COUNTIES...
AT 1105 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR OXFORD TO NEAR DEAL ISLAND AND IT WAS MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTON...SEAFORD...DENTON...LAUREL...HARRINGTON...FEDERALSBURG...
BRIDGEVILLE...GREENSBORO...RIDGELY...DELMAR...TRAPPE...PRESTON...
OXFORD...GOLDSBORO...QUEEN ANNE...CHOPTANK...HARMONY...
ANDREWSVILLE...SYCAMORE AND AGNER.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS AND IT MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3846 7569 3864 7571 3869 7577 3868 7580
3871 7584 3868 7594 3860 7599 3857 7604
3863 7608 3864 7615 3868 7617 3868 7621
3874 7621 3875 7622 3875 7625 3912 7565
3845 7536
TIME...MOT...LOC 0305Z 233DEG 33KT 3869 7621 3821 7599
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 9:34 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 1, 9:34 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EDT MON JUN 1 2015
.SYNOPSIS...
A COLD FRONT OVER SOUTHERN NEW JERSEY AND EXTREME SOUTHEAST
PENNSYLVANIA THIS AFTERNOON WILL SLOWLY PROGRESS SOUTHWARD THROUGH
TUESDAY BEFORE STALLING TO OUR SOUTH TUESDAY NIGHT THROUGH THE END
OF THE WEEK. MEANWHILE, HIGH PRESSURE BUILDS IN FROM THE NORTH
MIDWEEK BEFORE MOVING OFFSHORE LATE IN THE WEEK. ONSHORE FLOW
BETWEEN THE FRONT TO OUR SOUTH AND HIGH PRESSURE TO OUR NORTH WILL
LEAD TO COOL AND CLOUDY CONDITIONS FOR MUCH OF THIS WEEK. A COLD
FRONT IS EXPECTED TO MOVE THROUGH THE MID-ATLANTIC REGION EARLY THIS
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE SLOW MOVING FRONT HAS PUSHED FURTHER SOUTH SINCE THE AFTERNOON
AND IS ACROSS THE SOUTHERN DELMARVA THIS EVENING. SHOWERS AND
TSTMS PREVAIL ACROSS THE DELMARVA AND SRN NJ WITH MORE STABLE
PRECIP BACK UP ACROSS ERN PA AND THE REST OF NJ. MUCH OF THE
STEADY PRECIP IS NOT REACHING THE SRN POCONOS. WE HAVE MADE
ADJUSTMENTS TO THE POP/WX GRIDS TO ACCOUNT FOR THE RECENT PRECIP
TRENDS. TEMPS/DEW POINTS AND WINDS ADJUSTED ALONG THE LINES OF
HRRR MODEL.
OCNL FLOOD/SVR WARNINGS BEING ISSUED THIS EVENING SO PAY ATTENTION
TO THE LATEST STATEMENTS FROM THE NWS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE FRONT WILL TRANSITION SOUTH OF THE REGION ON TUESDAY, LEAVING
THE REGION WITH A STIFF ONSHORE EASTERLY FLOW AND THICK CLOUDS.
TEMPERATURES MAY ACTUALLY FALL THROUGH THE DAY, PARTICULARLY IF
MODELED TWO METER TEMPERATURES HAVE A CORRECT HANDLE OF THE
TRENDS. LIGHTER SHOWERS WILL LIKELY CONTINUE WITH SOME QPF UNDER
1/2 INCH. FOR NOW GIVEN THE LOWER TRENDS IN THE MET/MAV THE LAST
SEVERAL CYCLES WILL GO A TOUCH LOWER WITH DAYTIME TEMPERATURES ON
TUESDAY THAN THOSE GUIDANCE SETS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE FRONTAL BOUNDARY WILL GRADUALLY PUSH SOUTH OF THE FORECAST AREA
TUESDAY EVENING BEFORE STALLING NEAR THE VA-NC BORDER AND THE
SOUTHERN TIP OF THE DELMARVA LATE TUESDAY NIGHT THROUGH MIDWEEK.
MEANWHILE, HIGH PRESSURE OVER EASTERN CANADA/NORTHERN NEW ENGLAND
WILL NOSE SOUTHWARD, WHICH WILL REINFORCE THE ONSHORE FLOW IN THE
NORTHERN MID-ATLANTIC REGION. THE FORECAST AREA WILL RESIDE IN A
RELATIVELY COOL, STABLE AIRMASS DUE TO PERSISTENT ONSHORE FLOW TO
THE NORTH OF THE BOUNDARY. LOW CHANCES FOR SHOWERS WERE ADDED TO THE
FORECAST FOR THE SOUTHERN HALF OF CWA FOR MUCH OF THE MIDWEEK, AS
THIS AREA IS FORECAST BE POSITIONED CLOSER TO THE MID- AND UPPER-
LEVEL DEFORMATION ZONE DOWNSTREAM OF A CUTOFF LOW OVER THE SOUTHERN
APPALACHIANS AND JUST UPSTREAM OF A SHORTWAVE RIDGE OVER SOUTHERN
NEW ENGLAND. CHANCES/COVERAGE OF SHOWERS WILL BE MUCH LOWER THAN
YESTERDAY AND TODAY.
ONSHORE FLOW WILL CONTINUE LATE IN THE WEEK BUT WEAKEN AS HIGH
PRESSURE MOVES OFF THE NEW ENGLAND COAST. THE AIRMASS WILL MODERATE
A BIT ACCORDINGLY, WITH NEAR NORMAL TEMPS RETURNING BY FRIDAY. LOW
CHANCES FOR SHOWERS EXPAND NORTHWARD TOWARD THE HIGHER ELEVATIONS IN
NORTHEAST PA ON THURSDAY AND FRIDAY. WITH THE FRONTAL BOUNDARY STILL
STALLED TO OUR SOUTH AND EAST AND NOT MUCH INSTABILITY FORECAST OVER
OUR AREA, KEPT THUNDERSTORMS OUT OF THE FORECAST AREA.
A COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTH FRIDAY. TODAY'S
12Z MODEL GUIDANCE CONTINUES TO SHOW THE PROGRESSION OF THIS
BOUNDARY SLOWING DOWN AS IT PUSHES THROUGH OUR AREA FRIDAY NIGHT
AND SATURDAY MORNING DUE TO WEAKER STEERING FLOW ALOFT THIS FAR
SOUTH. SCATTERED SHOWERS ARE EXPECTED WITH THE FROPA. EASTERLY LOW-
LEVEL IS THEN FORECAST TO DEVELOP LATER ON SATURDAY IN RESPONSE TO
HIGH PRESSURE BUILDING INTO SOUTHEASTERN CANADA. THE BOUNDARY SHOULD
BASICALLY WASH OUT ONCE THE ONSHORE FLOW TAKES OVER.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WIDESPREAD IFR CONDITIONS ACROSS THE TERMINALS. ONCE IN A WHILE
SOME MVFR CONDITIONS OCCUR AS THE SHOWERS WILL MIX OUT SOME OF THE
LOWER CIGS FOR A TIME. THE TREND FOR MOSTLY IFR (CIGS) WILL
CONTINUE OVERNIGHT AND THE GUIDANCE OFFERS LITTLE HOPE THAT THINGS
WILL CHANGE OVERNIGHT INTO TUE MORNING. WE WILL GO ALONG WITH THAT
FOR NOW AND TAPER OFF THE STEADY PRECIP FIRST ACROSS THE
NORTH/WEST THEN GRADUALLY FURTHER SOUTH/EAST OVERNIGHT. TSTMS
POSSIBLE KILG-KMIV-KACY...MAYBE A FEW RUMBLES THRU 02Z AT KPHL.
OUTLOOK...
TUESDAY NIGHT THROUGH SATURDAY...MARINE LAYER WILL BE ESTABLISHED
WITH PERSISTENT EAST TO NORTHEAST FLOW THROUGH MOST OF THE PERIOD.
THIS WILL LEAD TO PERIODS OF LOW CLOUDS AND MVFR/IFR CIGS,
ESPECIALLY AT NIGHT AND MORNING. LOW CLOUDS WILL LIKELY BE MORE
DIFFICULT TO MIX OUT AT ACY AND OTHER LOCATIONS NEAR THE COAST.
CANNOT RULE OUT A FEW SHOWERS EACH DAY BUT A CHANCES FOR SHOWERS MAY
BE ENHANCED SLIGHTLY LATE FRIDAY-EARLY SATURDAY WHEN A COLD FRONT
PASSES THROUGH.
&&
.MARINE...
WE HAVE DECIDED TO ISSUE A SCA FOR ALL OF THE WATERS THIS EVENING
WITH MANY OF THE WIND OBSERVATION SITES REPORTING GUSTS TO/OVER 25
KNOTS AT TIMES. A BATCH OF TSTMS APPROACHING FROM THE SW WILL
IMPACT THE WATERS FURTHER WITH HAZARDOUS CONDITIONS. STAY TUNED
FOR MAINE STATEMENTS AND POSSIBLE SMW'S OVER THE NEXT FEW HOURS.
OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY...EAST TO NORTHEAST FLOW WILL PERSIST
DURING THE MIDWEEK. WINDS WILL BE 15-20 KT BUT WITHOUT UNFAVORABLE
MIXING PROFILES, CAPPED WIND GUSTS TO UNDER 25 KT. LATEST WAVEWATCH
GUIDANCE SHOWS SEAS INCREASING TO 4-5 FT IN OUR COASTAL ATLANTIC
WATERS TUESDAY NIGHT AND CONTINUING THROUGH THURSDAY. OPTED TO HOLD
OFF ON A THIRD/FOURTH PERIOD SCA HEADLINE DUE TO THE UNCERTAINTY OF
REACHING CRITERIA IN THIS MARGINAL SETUP.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...WINDS AND SEAS WILL BE BELOW
SCA THRESHOLD.
SATURDAY...ONSHORE FLOW STRENGTHENS. SEAS MAY BUILD TO ABOVE 5 FT
DURING THE WEEKEND IN RESPONSE TO A STRONG LOW PRESSURE SYSTEM
TRACKING WELL TO OUR EAST.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY
SHORE AND DELAWARE BEACHES THIS AFTERNOON AND EVENING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR PAZ070-071-
101>106.
NJ...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR NJZ008>010-
012>027.
DE...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR MDZ008-012-015-
019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...KLEIN
NEAR TERM...PO
SHORT TERM...GAINES
LONG TERM...KLEIN
AVIATION...GAINES/KLEIN/PO
MARINE...GAINES/KLEIN/PO
RIP CURRENTS...Hazardous weather outlook, Jun 1, 4:01 PM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 PM EDT MON JUN 1 2015 NJZ001-007-PAZ054-055-060>062-022015- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 401 PM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101- 102-022015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER- 401 PM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION TO THE FLASH FLOOD THREAT, A FEW THUNDERSTORMS MAY PRODUCE LOCALLY DAMAGING WINDS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE PASS ALONG REPORTS OF FLOODING, DAMAGING WINDS AND HAIL TO THE NATIONAL WEATHER SERVICE. DEZ004-NJZ014-024>026-022015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 401 PM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE PASS ALONG REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. ANZ430-431-450>455-022015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 PM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008>010-012-013-015-019-020-PAZ071-103>106-022015- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER- NORTHWESTERN BURLINGTON-OCEAN-PHILADELPHIA-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 401 PM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE PASS ALONG REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. JRK
In the hours before
Local storm report, Jun 1, 6:46 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM LIGHTNING KINGSTOWN 39.21N 76.05W
06/01/2015 QUEEN ANNES MD 911 CALL CENTER
VEHICLE STRUCK BY LIGHTNING
&&
EVENT NUMBER PHI1500236
STAFFLocal storm report, Jun 1, 7:23 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD NEWARK 39.68N 75.76W
06/01/2015 NEW CASTLE DE 911 CALL CENTER
VEHICLES STUCK IN WATER IN CHRISTIANA AND NEWARK
&&
EVENT NUMBER PHI1500237
STAFFSpecial weather statement, Jun 1, 7:54 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT MON JUN 1 2015
DEZ002>004-MDZ019-020-NJZ020>027-020145-
KENT-DELAWARE BEACHES-INLAND
SUSSEX-CAROLINE-TALBOT-TALBOT-SOUTHEASTERN BURLINGTON-ATLANTIC
COASTAL CAPE MAY-COASTAL OCEAN-OCEAN-CUMBERLAND-CAPE
MAY-ATLANTIC-COASTAL ATLANTIC-
754 PM EDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN HEADING
TOWARD THE COAST...
AT 751 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BASS RIVER STATE FOREST TO NEAR PORT NORRIS TO 6 MILES
SOUTHWEST OF FORTESQUE TO TANYARD...AND MOVING EAST AT 25 MPH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.
WIND GUSTS TO AROUND 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...DOVER...MILLVILLE...EASTON...OCEAN CITY...
GEORGETOWN...CUMBERLAND...BARNEGAT...PLEASANTVILLE...SOMERS POINT...
MILFORD...BRIGANTINE...NORTHFIELD...ABSECON...DENTON...EGG HARBOR
CITY...LAUREL LAKE...HARRINGTON AND TUCKERTON.
LAT...LON 3950 7434 3956 7441 3941 7440 3949 7431
3942 7434 3933 7468 3929 7455 3893 7496
3857 7506 3864 7509 3858 7512 3858 7515
3863 7516 3871 7617 3913 7542 3901 7532
3925 7518 3992 7407
TIME...MOT...LOC 2351Z 273DEG 20KT 3961 7441 3928 7504 3916 7526 3875
7601Local storm report, Jun 1, 8:56 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL HAMILTON TWP 39.50N 74.75W
06/01/2015 M0.25 INCH ATLANTIC NJ LAW ENFORCEMENT
0348 PM TSTM WND DMG HAMILTON TWP 39.50N 74.75W
06/01/2015 ATLANTIC NJ BROADCAST MEDIA
FEW LIMBS AND WIRES DOWN IN HAMILTON TWP
0400 PM FLASH FLOOD COLLINGS LAKES 39.59N 74.88W
06/01/2015 ATLANTIC NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
DEPARTMENT RESPONDING.
0400 PM FLASH FLOOD FOLSOM 39.59N 74.85W
06/01/2015 ATLANTIC NJ BROADCAST MEDIA
ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.
0415 PM HAIL NEWARK 39.68N 75.76W
06/01/2015 M0.75 INCH NEW CASTLE DE PUBLIC
DIME SIZE HAIL REPORTED IN NEWARK.
0430 PM HAIL NEW CASTLE 39.67N 75.57W
06/01/2015 M0.88 INCH NEW CASTLE DE SOCIAL MEDIA
0438 PM HAIL NEW CASTLE COUNTY AIRPO 39.68N 75.61W
06/01/2015 M0.25 INCH NEW CASTLE DE ASOS
PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
CASTLE COUNTY AIRPORT.
0440 PM HAIL NEW CASTLE 39.67N 75.57W
06/01/2015 M1.25 INCH NEW CASTLE DE BROADCAST MEDIA
HAIL UP TO HALF DOLLAR SIZE REPORTED IN NEW CASTLE.
0530 PM FLASH FLOOD NEWARK 39.68N 75.76W
06/01/2015 NEW CASTLE DE 911 CALL CENTER
VEHICLES STUCK IN WATER IN CHRISTIANA AND NEWARK
0541 PM HAIL 2 S RISING SUN 39.67N 76.06W
06/01/2015 M0.75 INCH CECIL MD TRAINED SPOTTER
0640 PM LIGHTNING KINGSTOWN 39.21N 76.05W
06/01/2015 QUEEN ANNES MD 911 CALL CENTER
VEHICLE STRUCK BY LIGHTNING
0851 PM HEAVY RAIN PINEY HOLLOW 39.59N 74.93W
06/01/2015 M4.07 INCH GLOUCESTER NJ NJWXNET
0852 PM HEAVY RAIN MULLICA TWP 39.60N 74.67W
06/01/2015 M2.56 INCH ATLANTIC NJ NJWXNET
0855 PM HEAVY RAIN FOLSOM 39.59N 74.85W
06/01/2015 M5.58 INCH ATLANTIC NJ MESONET
&&
EVENT NUMBER PHI1500228 PHI1500238 PHI1500232 PHI1500233 PHI1500229
PHI1500231 PHI1500230 PHI1500234 PHI1500237 PHI1500235 PHI1500236
PHI1500239 PHI1500240 PHI1500241
STAFFLocal storm report, Jun 1, 10:03 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1003 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL HAMILTON TWP 39.50N 74.75W
06/01/2015 M0.25 INCH ATLANTIC NJ LAW ENFORCEMENT
0348 PM TSTM WND DMG HAMILTON TWP 39.50N 74.75W
06/01/2015 ATLANTIC NJ BROADCAST MEDIA
FEW LIMBS AND WIRES DOWN IN HAMILTON TWP
0400 PM FLASH FLOOD COLLINGS LAKES 39.59N 74.88W
06/01/2015 ATLANTIC NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
DEPARTMENT RESPONDING.
0400 PM FLASH FLOOD FOLSOM 39.59N 74.85W
06/01/2015 ATLANTIC NJ BROADCAST MEDIA
ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.
0415 PM HAIL NEWARK 39.68N 75.76W
06/01/2015 M0.75 INCH NEW CASTLE DE PUBLIC
DIME SIZE HAIL REPORTED IN NEWARK.
0430 PM HAIL NEW CASTLE 39.67N 75.57W
06/01/2015 M0.88 INCH NEW CASTLE DE SOCIAL MEDIA
0438 PM HAIL NEW CASTLE COUNTY AIRPO 39.68N 75.61W
06/01/2015 M0.25 INCH NEW CASTLE DE ASOS
PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
CASTLE COUNTY AIRPORT.
0440 PM HAIL NEW CASTLE 39.67N 75.57W
06/01/2015 M1.25 INCH NEW CASTLE DE BROADCAST MEDIA
HAIL UP TO HALF DOLLAR SIZE REPORTED IN NEW CASTLE.
0530 PM FLASH FLOOD NEWARK 39.68N 75.76W
06/01/2015 NEW CASTLE DE 911 CALL CENTER
VEHICLES STUCK IN WATER IN CHRISTIANA AND NEWARK
0541 PM HAIL 2 S RISING SUN 39.67N 76.06W
06/01/2015 M0.75 INCH CECIL MD TRAINED SPOTTER
0640 PM LIGHTNING KINGSTOWN 39.21N 76.05W
06/01/2015 QUEEN ANNES MD 911 CALL CENTER
VEHICLE STRUCK BY LIGHTNING
0700 PM FLASH FLOOD VINELAND 39.46N 75.00W
06/01/2015 CUMBERLAND NJ 911 CALL CENTER
SEVERAL ROADWAYS IN VINELAND FLOODED
0851 PM HEAVY RAIN PINEY HOLLOW 39.59N 74.93W
06/01/2015 M4.07 INCH GLOUCESTER NJ NJWXNET
0852 PM HEAVY RAIN MULLICA TWP 39.60N 74.67W
06/01/2015 M2.56 INCH ATLANTIC NJ NJWXNET
0855 PM HEAVY RAIN FOLSOM 39.59N 74.85W
06/01/2015 M5.58 INCH ATLANTIC NJ MESONET
&&
EVENT NUMBER PHI1500228 PHI1500238 PHI1500232 PHI1500233 PHI1500229
PHI1500231 PHI1500230 PHI1500234 PHI1500237 PHI1500235 PHI1500236
PHI1500242 PHI1500239 PHI1500240 PHI1500241
STAFFSpecial weather statement, Jun 1, 11:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 PM EDT MON JUN 1 2015
DEZ002-003-MDZ015-019-020-020400-
KENT-INLAND SUSSEX-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
1106 PM EDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...
SOUTHWESTERN KENT...SOUTHEASTERN QUEEN ANNE'S...TALBOT AND CAROLINE
COUNTIES...
AT 1105 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR OXFORD TO NEAR DEAL ISLAND AND IT WAS MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTON...SEAFORD...DENTON...LAUREL...HARRINGTON...FEDERALSBURG...
BRIDGEVILLE...GREENSBORO...RIDGELY...DELMAR...TRAPPE...PRESTON...
OXFORD...GOLDSBORO...QUEEN ANNE...CHOPTANK...HARMONY...
ANDREWSVILLE...SYCAMORE AND AGNER.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS AND IT MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3846 7569 3864 7571 3869 7577 3868 7580
3871 7584 3868 7594 3860 7599 3857 7604
3863 7608 3864 7615 3868 7617 3868 7621
3874 7621 3875 7622 3875 7625 3912 7565
3845 7536
TIME...MOT...LOC 0305Z 233DEG 33KT 3869 7621 3821 7599
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:05 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 10 hr |
| Jun 1, 9:36 PM EDT | Areal Flood Warning | PHI | Cumberland | 3 hr |
| Jun 1, 9:42 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 3 hr |
| Jun 2, 12:39 AM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 5 hr |
| Jun 1, 8:13 PM EDT | Areal Flood Advisory | PHI | Caroline | 10 hr |
| Jun 1, 11:32 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 6 hr |
| Jun 2, 12:27 AM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 5 hr |
| Jun 1, 11:50 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.